# SDR DALA2015061103755

- Difficulty date: June 5, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER AT AFT LAVATORY SERVICE PANEL.  THE DOUBLER WAS REPAIRED IAW ER/A 534417-14, REV ORIGINAL.
